# SDR CA011127010

- Difficulty date: November 20, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 357 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Strap
- Part number: 350A311851
- Condition: Frayed
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  THREE BONDING STRAPS ARE FRAYED HALFWAY THROUGH.
